# SDR FDEA202011292999

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL SUPPORT UPPER SURFACE IS CORRODED AT FASTENER HOLE BS 1642-BS 1658, RBL 54.  REMOVED CORROSION, IAW B757 SRM 51-10-02, ORIG MAT .071", REMOVED MAT .003", REMAINING MAT .068".  FOUND TO BE WITHIN LIMITS, IAW BOEING DWG 657N4303 REV B, B757 SRM 53-60-15-1A, TREATED BARE METAL, IAW B757 SRM 51-20-01.
